# SDR DALA2019062103726

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE SUPPORT ZEE LOCATED AT BS 767 TO 847 AND STR 25L IN THE AFT CARGO COMPARTMENT. REPLACED THE SUPPORT ZEE IAW SRM 51-10-02, SRM 51-40-02 AND DWG #146A7500.
